# SDR 95UAL737032

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Defective
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP IN FIRST CLASS AND FORWARD GALLEY.  REPLACED GALLEY FLOOR LIGHT STRIP.  CHECKS OK.
